# SDR UPS00833374

- Difficulty date: June 16, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT WING CENTER L/E UPPER EXTERIOR SKIN IS CRACKED JUST I/B OF SLOT PANEL.  FABBED DOUBLER IAW UPS EO DC8-5720-7767, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR DOUBLER IAW DC8 SRM 51-1-20D & 51-1-21.
